Hydrocodone and acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of a painkiller containing both the opioid medication, hydrocodone, and acetaminophen (Tylenol).
This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Full Question: I've been told that Almonds are somehow comparable to aspirin or other forms like Tylenol or Advil is this true? Sheryl. ... Read more »
On Monday, the pharmaceutical company Zogenix, Inc. announced the FDA had accepted for review their New Drug Application (NDA) for Zohydro... Read more »
Patients who report "hip pain" often point to the side of the hip over the region of the greater trochanter. The greater trochanter can be felt along... Read more »